# SDR SWAA2023061350980

- Difficulty date: May 22, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E COMPT. HORIZONTAL STAB. TRIM DRIP SHIELD IS CRACKED.<[01] REMOVED FWD E&E COMPT. HORIZONTAL STAB. TRIM DRIP SHIELD REF B737-700 27-41-00-820-801;[02] VERIFIED STEP 1;[03] APPLIED REPAIR IN DAMAGED AREA AT TRIM DRIP SHIELD AS PER B737 AMM 25-00-00-340-801;[04] VERIFIED STEP 3.
